Sohana Jahan
Sohana Jahan
Verifierad e-postadress på du.ac.bd
TitelCiteras avÅr
A comparative study on algorithms for shortest-route problem and some extensions
S Jahan, MS Hasan
International Journal of Basic and Applied Sciences IJBAS-IJENS 11, 167-177, 2011
52011
A Complementary Slackness Theorem for Linear Fractional Programming Problem
S Jahan, MA Islam
International Journal of Basic and Applied Sciences IJBAS-IJENS 10 (02), 39-44, 2010
42010
Equivalence of Duals in Linear Fractional Programming
S Jahan, MA Islam
The Dhaka University Journal of Science 58 (1), 73-78, 2010
32010
Regularized multidimensional scaling with radial basis functions
S Jahan, HD Qi
Journal of Industrial and Management Optimization 12, 543-563, 2016
12016
Operation properties of Adjoint Matrix of Hermitian Block Matrices
S Jahan, I Ahmed
International Journal of Basic Applied Science 10, 2010
12010
Supervised distance preserving projection using alternating direction method of multipliers
S Jahan
Journal of Industrial & Management Optimization 13 (5), 1, 2019
2019
On Dimension Reduction using Supervised Distance Preserving Projection for Face Recognition
S Jahan
2018
A class of distance-preserving matrix optimization models in data mining
S Jahan
University of Southampton, 2017
2017
Application of Bounded Variable Simplex Algorithm in Solving Maximal Flow Model
S Jahan, M Yesmin, FT Jahra
Dhaka University Journal of Science 61 (1), 19-26, 2013
2013
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–9